# SDR DALA13066816307

- Difficulty date: December 7, 2013
- Submitted: December 8, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 101,356 hours, 12,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 2270-2250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2270-2250 RBL 33 WL 199.8 SEAT TRACK DAMAGED.  SEAT TRACK REPLACED IAW SRM 53-00-52, REPAIR 9.
